PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2000 | 83 | 1 | 107-124
Tytuł artykułu

Invariants of Lie color algebras acting on graded algebras

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We prove a series of "going-up" theorems contrasting the structure of semiprime algebras and their subalgebras of invariants under the actions of Lie color algebras.
Słowa kluczowe
Rocznik
Tom
83
Numer
1
Strony
107-124
Opis fizyczny
Daty
wydano
2000
otrzymano
1999-06-01
poprawiono
1999-09-17
Twórcy
  • Department of Mathematicsi, DePaul University, Chicago, IL 60614, U.S.A.
  • Institute of Mathematics, University of Białystok, Akademicka 2, 15-267 Białystok, Poland
Bibliografia
  • [BG1] J. Bergen and P. Grzeszczuk, Invariants of Lie superalgebras acting on associative algebras, Israel J. Math. 94 (1996), 403-428.
  • [BG2] J. Bergen and P. Grzeszczuk, Gradings, derivations, and automorphisms of some algebras which are nearly associative, J. Algebra 179 (1996), 732-750.
  • [CR] M. Cohen and L. Rowen, Group graded rings, Comm. Algebra 11 (1983), 1253-1270.
  • [J] N. Jacobson, A note on automorphisms and derivations of Lie algebras, Proc. Amer. Math. Soc. 6 (1955), 281-283.
  • [M] S. Montgomery, Hopf Algebras and Their Actions on Rings, CBMS Regional Conf. Ser. in Math. 82, Amer. Math. Soc., Providence, RI, 1993.
  • [Sc] M. Scheunert, Generalized Lie algebras, J. Math. Phys. 20 (1979), 712-720.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv83i1p107bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.